MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GalaFlex 3D; Breast - Absorbable Mesh

TEPHA, INC. - 3005670760 GalaFlex 3D; Breast - Absorbable Mesh
Model Number 100042-01
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2024 - patient had history of breast augmentation, breast ptosis stage 1, double bubble deformity bilateral thereby underwent repair with the placement of two galaflex 3d scaffold (device 1 - right & device 2 - left).Per op notes, "attention to the breast with epinephrine was placed below at the prior imf incision and was carried down to the breast pocket.The implants were removed.Two galaflex 3d scaffold (device 1 - right & device 2 - left) were sutured down to the imf fascia.The implants were placed back into the pocket and the subcutaneous tissue.The superior and lateral glandular tissue was then incised, and the nipple areolar complex was mobilized upward to the mid portion of the implant." this file represents galaflex 3d (device 2 - left).
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This supplemental emdr represents the galaflex 3d (device 2 - left).An additional emdr was submitted to represent the galaflex 3d (device 1 - right).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GalaFlex 3D
Common Device Name
Breast - Absorbable Mesh
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50472623
Report Number1213643-2026-01122
Device Sequence Number9898471
Product Code OOD
UDI-Device Identifier00810054980261
UDI-Public(01)00810054980261(17)270802(10)LXHW0025
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100042-01
Device Catalogue NumberSH3D01
Device Lot NumberLXHW0025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale